# SDR TWAA9818204

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORRODED STRINGER 38R BETWEEN STA 610 TO 632.  CUT OUT SECTION OF STRINGER FROM STA 600 TO 627.  REMOVED CORROSION PER SRM 51-10-00 PAGE 16.  INSTALLED CRACK REPAIR PER SRM 53-00-03 PAGE 219 FIG 203 SHEET 3.
